English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88866/118573 (75%)
Visitors : 23557431      Online Users : 229
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/51471
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/51471

    Title: 關於邊連通數和邊度數的問題
    Some topics on edge connectivity and edge degrees
    Authors: 陳玫芳
    Contributors: 張宜武
    Keywords: 局部連通圖
    Locally Connected Graphs
    Edge Cuts
    Restricted Edge Connectivity
    Date: 2010
    Issue Date: 2011-10-05 16:18:31 (UTC+8)
    Abstract: 在這篇論文中,我們根據局部連通和局部補連通性質將圖分類,計算在 Harary 圖裡大小為 2k - 1 和 2k 邊切集的個數,和證明當圖形有最大的最小邊度數和最小點度數差,一些關於度數為 1 的點個數性質。
    In this thesis, we classify some graphs into locally coconnected graphs or locally connected graphs, compute the number of its edge cuts of size 2k - 1 and 2k in a Harary graph, and show some properties of the number of vertices of degree 1 when the graph has the maximum difference of minimum edge degree and minimum vertex degree.
    Reference: [1] A.-H. Esfahanian and S. L. Hakimi, On computing a conditional edge-connectivity of a graph, Information Processing Letters, 27 (1988), pp. 195-199.
    [2] O. Jianping and F. Zhang, Super restricted edge connectivity of regular graphs, Graphs and Combinatorics, 21 (2005), pp. 459-467.
    [3] E. G. Kohler, Graphs Without Asteroidal Triples, PhD thesis, Technischen Universitat Berlin, 1999.
    [4] D. B. West, Introduction to Graph Theory, Prentice Hall, 2001.
    [5] J.-M. Xu and K.-L. Xu, On restricted edge-connectivity of graph, Discrete Mathematics, 243 (2002), pp. 291-298.
    Description: 碩士
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0098751004
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File SizeFormat
    100401.pdf1535KbAdobe PDF907View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback